Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: takes forever to pee!!!!!!!!!!! bluestar

Posted by Ame Sans Vie on March 26, 2003, at 18:09:49

In reply to takes forever to pee!!!!!!!!!!!, posted by bluestar on March 26, 2003, at 16:20:06

I had that problem with Gabitril, even at only 4mg per day. It was much more extreme though... and very painful. It sometimes took days for me to finally be able to go. I was so desperate though that I kept taking it, and almost died in the hospital the day the dose was raised to 8mg.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Ame Sans Vie thread:13781
URL: http://www.dr-bob.org/babble/20030325/msgs/213205.html